Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Fonction régulière")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1037

  • Page / 42
Export

Selection :

  • and

Properties of the Moreau-Yosida regularization of a piecewise C2 convex functionMIFFLIN, R; LIQUN QI; DEFENG SUN et al.Mathematical programming. 1999, Vol 84, Num 2, pp 269-281, issn 0025-5610Article

Construction of continuous functions with prescribed local regularityDAOUDI, K; VEHEL, J. L; MEYER, Y et al.Constructive approximation. 1998, Vol 14, Num 3, pp 349-385, issn 0176-4276Article

A NOTE ON THE BILINEAR LITTLEWOOD-PALEY SQUARE FUNCTIONMOHANTY, Parasar; SHRIVASTAVA, Saurabh.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 6, pp 2095-2098, issn 0002-9939, 4 p.Article

Une décomposition des fonctions lisses par rapport à un polynôme quasi-homogène = A decomposition of smooth functions relative to a quasi-homogeneous polynomialJEANQUARTIER, P.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 325, Num 9, pp 941-944, issn 0764-4442Article

Hölder regularity of compactly supported p-wavelets : p=3,4,5SOARDI, P. M.Constructive approximation. 1998, Vol 14, Num 3, pp 387-399, issn 0176-4276Article

A Hardy type inequality for Wo2,10 (Ω) functionsCASTRO, Hernan; DAVILA, Juan; HUI WANG et al.Comptes rendus. Mathématique. 2011, Vol 349, Num 13-14, pp 765-767, issn 1631-073X, 3 p.Article

On the Ohsawa-Takegoshi L2 extension theorem and the Bochner-Kodaira identity with non-smooth twist factorLANGFENG ZHU; QI'AN GUAN; XIANGYU ZHOU et al.Journal de mathématiques pures et appliquées. 2012, Vol 97, Num 6, pp 579-601, issn 0021-7824, 23 p.Article

Extensions of the Poisson summation formulaDURAN, A. L; ESTRADA, R; KANWAL, R. P et al.Journal of mathematical analysis and applications. 1998, Vol 218, Num 2, pp 581-606, issn 0022-247XArticle

Hartogs' phenomenon for polyregular functions and projective dimension of related modules over a polynomial ringADAMS, W. W; LOUSTAUNAU, P; PALAMODOV, V. P et al.Annales de l'Institut Fourier. 1997, Vol 47, Num 2, issn 0373-0956, VII, XI, 623-640 [20 p.]Article

Calculation of directional derivatives in max-min problemsMINCHENKO, L. I; SATSURA, T. V.Computational mathematics and mathematical physics. 1997, Vol 37, Num 1, pp 16-20, issn 0965-5425Article

Etude des variétés orbitales dans sln (C) = A study of orbital varieties in sln (C)BENLOLO, E.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 315, Num 5, pp 537-540, issn 0764-4442Article

On the non-locality of quasiconvexityKRISTENSEN, J.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 1999, Vol 16, Num 1, pp 1-13, issn 0294-1449Article

On local and controlled approximation orderHALTON, E. J; LIGHT, W. A.Journal of approximation theory. 1993, Vol 72, Num 3, pp 268-277, issn 0021-9045Article

LORENTZIAN MANIFOLDS ISOMETRICALLY EMBEDDABLE IN LNMÜLLER, O; SANCHEZ, M.Transactions of the American Mathematical Society. 2011, Vol 363, Num 10, pp 5367-5379, issn 0002-9947, 13 p.Article

A new approach to Cullen-regular functions of a quaternionic variableGENTILI, Graziano; STRUPPA, Daniele C.Comptes rendus. Mathématique. 2006, Vol 342, Num 10, pp 741-744, issn 1631-073X, 4 p.Article

Bounds on the number of examples needed for learning functionsSIMON, H. U.SIAM journal on computing (Print). 1997, Vol 26, Num 3, pp 751-763, issn 0097-5397Article

On smooth variational principles in Banach spacesFABIAN, M; HAJEK, P; VANDERWERFF, J et al.Journal of mathematical analysis and applications. 1996, Vol 197, Num 1, pp 153-172, issn 0022-247XArticle

OPTIMAL ESTIMATION OF SMOOTH FUNCTIONS FROM INACCURATE DATAMICCHELLI CA.1979; J. INST. MAT. APPL., LONDON; GBR; DA. 1979; VOL. 23; NO 4; PP. 473-495; BIBL. 11 REF.Article

SUR LES ALGORITHMES OPTIMAUX DE MINIMISATION DE CERTAINES CLASSES DE FONCTIONSIVANOV VV.1972; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1972; NO 4; PP. 81-94; BIBL. 25 REF.Serial Issue

Spectral reconstruction of piecewise smooth functions from their discrete dataGELB, Anne; TADMOR, Eitan.Modélisation mathématique et analyse numérique (Print). 2002, Vol 36, Num 2, pp 155-175, issn 0764-583XArticle

NUMERISCHE QUADRATUR GLATTER FUNKTIONEN MIT GLEICHVERTEILUNGSMETHODEN = QUADRATURE NUMERIQUE DE FONCTIONS REGULIERES PAR DES METHODES DE DISTRIBUTION EGALESSTEGBUCHNER H.1982; REND. MAT.; ISSN 0034-4427; ITA; DA. 1982; VOL. 2; NO 3; PP. 593-599; ABS. ITA; BIBL. 2 REF.Article

CONVEXITY AND HORIZONTAL SECOND FUNDAMENTAL FORMS FOR HYPERSURFACES IN CARNOT GROUPSCAPOGNA, Luca; PAULS, Scott D; TYSON, Jeremy T et al.Transactions of the American Mathematical Society. 2010, Vol 362, Num 8, pp 4045-4062, issn 0002-9947, 18 p.Article

Hydrodynamic Limit of Gradient Exclusion Processes with ConductancesFRANCO, Tertuliano; LANDIM, Claudio; FRITZ, J et al.Archive for rational mechanics and analysis. 2010, Vol 195, Num 2, pp 409-439, issn 0003-9527, 31 p.Article

Image of a Shift Map Along the Orbits of a FlowMAKSYMENKO, Sergiy.Indiana University mathematics journal. 2010, Vol 59, Num 5, pp 1587-1628, issn 0022-2518, 42 p.Article

Partial differential operators modulo Smooth functionsFRERICK, Leonhard; WENGENROTH, Jochen.Bulletin de la Société Royale des Sciences de Liège. 2004, Vol 73, Num 2-3, pp 119-127, issn 0037-9565, 9 p.Conference Paper

  • Page / 42